A mix of Ciprofloxacin Clonazepam Corticosteroids and NSAIDS

by Virgi

June 28th 2013 I had a gastrointestinal problem with diarrhea and vomiting. which didnt throw bacterial infection. It could have been a virus, but an emergency doctor gave me Ciprofloxacin for seven days - twice a day - so I got a mix of Ciprofloxacin Clonazepam which I was already taking and told her about Corticosteroids and NSAIDS - and mixed all the above meds and I got floxed by her malpractice - causing me to go into a state of disintergration.

Its been 9 months. No doctor could explain what had happened. I researched on my own and figured it out seven months later. Its been two months that conscious healing began. Ive read many stories and know that it will take me a couple of years to feel better.

Cipro should not be given to rheumatic patients, the doctor knew I though I knew chronic pain as I also suffer Fibro and Sjogren´s and have several neuropathic issues. Also have a neurocardiogenic syncope condition- dysautonomia. , and had also had a whiplash accident prior to the floxing that left me with a herniated disc. I though I knew pain, but after enduring all the above with a brave spirit since a teen, then came the CIPRO FLOXING.

Slowly my muscles had begun to heal from the accident, but the Cipro has turned them into a cement type tissue.

My memory - loss - confusion - vertigo, loss of balance and coordination, nausea severe stomach pain, diarrhea, this bad smell coming from inside, drier skin drier eyes, tight chest, breathing issues which I still have,and the list of neurological complications goes on - you think youre going crazy - and no words to describe the pain. You feel you´re being torn open live.

I had low dose chemotherapy with methotrexate for eight months in 2011 and felt extremely bad. My body couldnt tolerate it. Had many chemo side effects, too. That was nothing compared to this.

Lost more hair with the floxing, added to a condition with my hair I already had.

Then the really bad cognitive disfunction began: words mixed up when speaking, typing the word "apple" was difficult and just writing anything mixing letters or just not being able to see what you were typing, concentration problems, anxiety high high high levels that came out of nowhere, the memory loss ... oh my memory!! my life !! where are those moments ?, the not being able to communicate with others. I had a friend ask me to come with her to meet with friends. I had a blank stare on my face. People asked my name, what I did for a living, the typical small talk. I couldnt answer. It took my brain two hours to finally set in and begin interacting.

I quit the Clonazepam because I thought it was all due to it. The rapid withdrawal hit back at me. I saw flashing lights (eye accomodation issues), the vertigo increased, my legs moved on their own at night, horrible nightmares, i stopped breathing several times at night for many many days. I was afraid of falling asleep because I thought I would die. The insomnia. The difficulty walking. The confusion: forgetting there´s stairs to your own kitchen.

Ive asked God to take me. Ive wanted to die.

All previous medical conditions have worsened. I havent worked for almost a year now. All 2013 was mostly spent in bed having no clue what was happening. Medical expenses have gone up and health down.

No doctor could figure it out: rheumatologist, orthopedists, physiotherapists, the neurologist was the worst. He treated me ruthlessly. All doctors invalidated my symptoms. Some said it was bipolar and others said its psychosomatic.

My ophthalmologist is the only one who helped me recently as my right eye is blurry- two floaters and accommodation issues.

Now doctors want me to share my experience with them, yet they still charge for consultation.

Many floxies have died from complications or suicide from the pain, or losing their financial stability and lifestyle to this, I honor them fighting and creating awareness.

With the help of other floxies I now have a healing plan. Im healing and hope to heal completely. I now long to be in the state of pain I had from the Fibro and Sjogrens or even after the whiplash. Ha! Those were the good old days.

There´s a label on the box. How come pharmacists can give you better orientation than doctors?
How come the lady doctor prescribed Cipro knowing I was a rheumatic patient, knowing I was on a benzo, knowing not to mix with NSAIDS.

How come I figured all this out Googling ?
How come the help comes warm hearteadly through support forums rather than from people you deposit your trust and health in and pay for receiving help, which mostly has come as invalidation of symptoms ?

How come a doctor has deteriorated my health and ruined my life ?

She also made another mistake which I think saved me, because she also gave me an antacid that contains magnesium, preventing my body to absorb the Cipro fully.

Im angry at that lady doctor and many other doctors who have invalidated not only the floxing, but the Fibro, the Sjogrens and the Dysautonomia symptoms which took them fifteen or more years to diagnose.

Just when I was feeling better, came the accident, and then THE FLOXING.

You also ask yourself - why ?

I need to forgive, sometime soon I guess.

My banner: Positivism and all my faith in God.


Joshua Answers:

Hello Virgi.

Thanks for sharing your experience.

Yeah...it amazes me that doctors remain clueless and arrogant about scenarios like yours.

I generally consider that because they don't know why you hurt or how to fix you, they distance themselves and essentially blame it on you.

A good doctor would dig in, do research, and figure it out. The answers are out there. And doctors are supposed to know how the body operates...yet they can't seem to figure out why Levaquin causes Levaquin Tendonitis and related side effects.

It's not rocket science guys, the research and knowlege of human function is out there.

And on top of that, the medical industry hands out Levaquin and Cipro like candy...even prescribing it for acne. Crazy.

And quinolones prescribed with corticosteroids? Research CLEARLY shows that's a bad idea, and doctors should know that.

So I appreciate your unhappiness at the malpractice you've experienced.

I don't know if it's more or less sad that they don't have a grasp of regular Tendonitis either.

See: What Is Tendonitis

You may be right, giving you something with magnesium with the Cipro may just have helped you out to some degree, since magnesium counters the antibiotic effectiveness of the antibiotic.

So, moving on.

With the fibromyalgia etc, are you gluten free and sugar free?

How are things progressing?

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Comments for A mix of Ciprofloxacin Clonazepam Corticosteroids and NSAIDS

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 30, 2015
learned a lot from this page.
by: Anonymous

I have been taking ciprofloxacin for three days now. Today I am having severe stomach pain and a horrible taste in my mouth.I also take clonzapam, welbutrin and hydrocordone. a bad back nerve damage in legs and suppose to have a hip replacement.

I talked to the Doctor about this yet he still gave this to me. I really don't think they realize or take time to know what they are giving people anymore. I have lost trust in Doctors now.


Joshua Comments:

"I really don't think they realize or take time to know what they are giving people anymore."

Unfortunately, that does seem to be the case.....

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.